# SDR WWMA9600091

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 951
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 6,510 hours
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ON TAXI, THE LEFT ENGINE FLAMED OUT. THE LEFT ENGINE OIL PRESSURE PUMP/FUEL CONTROL DRIVE WOULD NOT ROTATE WHEN THE ENGINE WAS TURNED. THE ENGINE WAS RETURNED TO OVERHAUL FACILITY FOR REPAIR.
